# SDR CALA2011082900560

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 38,469 hours, 14,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 3031C
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 28,799 hours, 12,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF LIGHT AT CRUISE, FL 380, ENGINE AND WING AN TI-ICE WERE ON.  TURNED OFF WING ANTI-ICE RESET L BLEED TRIP LIGHT.  LEFT DUCT WAS ZERO WITH LIGHT ON.  WHEN RESET WAS PUSHED, LIGHT EXTINGUISHED, LEFT DUCT PRESSURE NORMAL-TURNED WING ANTI- ICE ON AGAIN AND LEFT BLEED TRIP LIGHT CAME ON AGAIN DUCT PRESS LEFTSIDE TO ZERO TURNED OFF WING ANTI-ICE & RESET BLEED TRIP LT OFF PERFORM NR 1 ENG BLEED AIR SYSTEM HEALTH CHECK PER MM 36-11-00 AND FIM 36-10-00-810-801.  REMOVED AND REPLACED NR 1 ENG PRECOOLER CONTROL VALVE PER MM 36-12-02.  OPS CHECKS GOOD DURING ENG RUN.  NO BLEED TRIP NOTED.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1245906  SN OFF 03031 VALVE, PRECOOLER  OFF 03-3617-9-0001 3031 ON 29-3617-9-0001 4077.
